The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici

Full-Text PDF (291 KB) | Metadata | Table of Contents | CMH summary
Volume 94, Issue 4, 2019, pp. 833–853
DOI: 10.4171/CMH/475

Published online: 2019-12-18

Characterization of generic projective space bundles and algebraicity of foliations

Carolina Araujo[1] and Stéphane Druel[2]

(1) Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil
(2) Université Claude Bernard Lyon 1, Villeurbanne, France

In this paper we consider various notions of positivity for distributions on complex projective manifolds. We start by analyzing distributions having big slope with respect to curve classes, obtaining characterizations of generic projective space bundles in terms of movable curve classes. We then apply this result to investigate algebraicity of leaves of foliations, providing a lower bound for the algebraic rank of a foliation in terms of invariants measuring positivity. We classify foliations attaining this bound, and describe those whose algebraic rank slightly exceeds this bound.

Keywords: Holomorphic foliations, rationally connected varieties

Araujo Carolina, Druel Stéphane: Characterization of generic projective space bundles and algebraicity of foliations. Comment. Math. Helv. 94 (2019), 833-853. doi: 10.4171/CMH/475